# SDR 2010FA0001257

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N161SL
- Make and model: Piagio P180
- Aircraft serial: 1128
- Aircraft time: 4,186 hours, 3,299 cycles
- Engine: Pwa PT6A66
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ENTERED UNCOMMANDED FEATHER ON APPROACH, AIRSPEED WAS 170KTS. ACFT YAWED LT, AFTER 10 SEC ALL RETURNED TO NORMAL.
